Experiencing headaches and her palms of her hands are blood shot red, kindly suggest her
My mother's bp is 170/80 and pulse 100. She said it's been elevated for about three days. Two days ago it was 152 over/70. She is also experiencing headaches and her palms of her hands are blood shot red (if that mean anything). In addition, last week she had sick spells of vomiting throughout the day for about 2-3 days. One evening my father had to wake the up becomes she was choking on her vomit. I will also add about three to four weeks ago, she woke up in the morning with a very bad noise bleed. Your assistance is appreciated!
Asked On : Sat, 27 Feb 2010
Answers: 1 Views: 191
Share on Facebook
Share on Twitter
Share on Google+
Her BP has to be kept in control, she is at risk of having a stroke and may be asphyxiation due to vomiting..do not leave her alone, get a repeat check and medications adjustment for better control of her BP and other symptoms.
Answered: Sat, 27 Feb 2010
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]